zbMATH — the first resource for mathematics

Averaging in perforated random domains of general type. (English. Russian original) Zbl 0801.60058
Math. Notes 53, No. 1, 30-42 (1993); translation from Mat. Zametki 53, No. 1, 41-58 (1993).
The author proves a general result on the averaging in perforated random domains. Using this result the author proves averaging of variational boundary value problems, and obtains a complete solution to a problem on the existence of the effective conductivity. Also the averaging and the central limit theorem for the diffusion equation in random perforated domain are proved.

60H99 Stochastic analysis
35R60 PDEs with randomness, stochastic partial differential equations
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
60F05 Central limit and other weak theorems
PDF BibTeX Cite
Full Text: DOI
[1] E. Ya. Khruslov, ?Asymptotic behavior of solutions of the second boundary value problem in the case of the refinement of the domain boundary,? Mat. Sborn.,106, 604-621 (1978).
[2] D. Cioranescu and J. Saint-Jean-Paulin, ?Homogenization in open sets with holes,? J. Math. Anal. Appl.,71, 590-607 (1979). · Zbl 0427.35073
[3] N. S. Bakhvalov and G. P. Panasenko, Averaging of Processes in Periodic Media [in Russian], Nauka, Moscow (1984). · Zbl 0607.73009
[4] V. V. Zhikov, ?Effective conductivity of random homogeneous sets,? Mat. Zametki,45, No. 4, 34-45 (1989). · Zbl 0688.60075
[5] I. Ekeland and R. Temam, Convex Analysis and Variational Problems [Russian translation], Mir, Moscow (1979). · Zbl 0546.90057
[6] P. Billingsley, Convergence of Probability Measures [Russian translation], Nauka, Moscow (1977).
[7] H. Kesten, Percolation Theory for Mathematicians [Russian translation], Mir, Moscow (1986). · Zbl 0631.60104
[8] J. M. Hammersley, ?Mesoadditive processes and the specific conductivity of lattices,? J. Appl. Probab.,25 A, 347-358 (1988). · Zbl 0664.60035
[9] V. V. Zhikov, ?Asymptotic problems connected with the heat equation in perforated domains,? Mat. Sborn.,181, No. 1, 1283-1305 (1990).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.